# SDR USAA2011111500008

- Difficulty date: November 9, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 91,200 hours, 32,976 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N30012
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON HORIZONTAL STABILIZER UPPER SKIN PANEL AT STABILIZER STATION 176, BETWEEN FS 204.093 TO FS 155.849.  REPAIRED HORIZONTAL STABILIZER UPPER SKIN PANEL AT STABILIZER STATION 176, BETWEEN FS 204.093 TO FS 155.849 IAW EA 103468.
